# SDR VNAA20250108004

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341911
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA. CLIPS ARE CORRODED AT F.S.280 DOOR POSTS LBL11 AND RBL 11.   REMOVED AND FABRICATED NEW CLIP PN CC670-34191-1 (S6144-4) REFERENCING DRAWING FOR MATERIAL CALLOUT IAW CRJ 700 SRM 51-40-11-001-001-A01 & SRM 51-24-36-001-001-A01. INSTALLED 2EA CLIP PN CC670-34191-1 & CC670-34191-2 IAW CRJ 700 SRM 51-42-06-001-001-A01 & SRM 51-42-13-001-001-A01 & SRM 51-23-00-001-001-A01R      CC670-34191-1"
